# SDR DL72S972623

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop
- Condition: Worn
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT INBD STOP WORN, 2ND WEB FROM INBD END CRACKED OUT UNDER N/P.  FABRICATED REPAIR PER MM 57-54-0 FIG 814.  OK TO TREAT AND PAINT.  TREATED AND PAINTED PER PS 900-2 NR 5.  INSTALLED REPAIR PER MM 57-54-0 FIG 814.  WEAR WITHIN LIMITS PER MM 27-87-0 FIG 504.
